I have been on gammagards sub q for six months. I switched from gammunex IV after two years. If you have had similar side effects please share your story and how you deal with the side effects.
I've been on gammaguard subq for 7 months. Prior to that I was on Hizentra subq. I've had side effects with both, but more with Hizentra. I have been gaining weight steadily, and not sure if this is result of Gammaguard. When I take my infusion I get hungry. I asked my immunologist whether people report getting hungry, and he laughed and said yes. It isn't a laughing matter to me. I also get upper back pain and fluid retention. I have to take benadryl with the infusion to avoid the skin reaction. I've tried changing the infusion site from abdomen to thigh, and seem to get fewer side effects that way, although it is more uncomfortable. I"m thinking of taking some Zantac or other digestive med before infusion to see if that helps the hunger. I also take tylenol or vicodin for the headache.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 5 answers
Posted 13 Jun 2012 • 3 answers
Obesity - I've had weight gain of some 25 pounds but also am having another side effect of my SPEECH
Posted 7 Dec 2013 • 1 answer
Posted 10 Apr 2015 • 1 answer
Posted 17 Jun 2016 • 0 answers